Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Results: 1 to 20 of 430

1.

Terbinafine-associated hepatic injury.

van 't Wout JW, Herrmann WA, de Vries RA, Stricker BH.

J Hepatol. 1994 Jul;21(1):115-7.

PMID:
7963410
[PubMed - indexed for MEDLINE]
2.

Terbinafine-induced acute autoimmune hepatitis in the setting of hepatitis B virus infection.

Paredes AH, Lewis JH.

Ann Pharmacother. 2007 May;41(5):880-4. Epub 2007 Apr 10.

PMID:
17426078
[PubMed - indexed for MEDLINE]
3.

Terbinafine-induced hepatic dysfunction.

Chambers WM, Millar A, Jain S, Burroughs AK.

Eur J Gastroenterol Hepatol. 2001 Sep;13(9):1115-8. Review.

PMID:
11564966
[PubMed - indexed for MEDLINE]
4.

[Hepatitis attributed to the use of terbinafine].

Boldewijn OY, Ottervanger JP, Mostart CM, Janssens AR, Calame J, Jonkers GJ.

Ned Tijdschr Geneeskd. 1996 Mar 23;140(12):669-72. Dutch.

PMID:
8668241
[PubMed - indexed for MEDLINE]
5.

[Terbinafine-induced cholestatic liver injury].

Shiloah E, Horowiz M, Zecler E.

Harefuah. 1997 Jul;133(1-2):11-2, 80-1. Hebrew.

PMID:
9332048
[PubMed - indexed for MEDLINE]
6.

Terbinafine-induced cholestatic liver disease.

Lazaros GA, Papatheodoridis GV, Delladetsima JK, Tassopoulos NC.

J Hepatol. 1996 Jun;24(6):753-6.

PMID:
8835752
[PubMed - indexed for MEDLINE]
7.

[Evaluation of hepatic function in new cases of pulmonary tuberculosis due to the use of standard chemotherapy regimens I and IIB].

Abdullaev RIu, Vaniev EV, Kaminskaia GO, Vasil'eva IA, Komissarova OG.

Probl Tuberk Bolezn Legk. 2009;(2):57-61. Russian.

PMID:
19382645
[PubMed - indexed for MEDLINE]
8.

Isoniazid-associated hepatitis in 114 patients.

Black M, Mitchell JR, Zimmerman HJ, Ishak KG, Epler GR.

Gastroenterology. 1975 Aug;69(2):289-302.

PMID:
1150039
[PubMed - indexed for MEDLINE]
9.

Hepatitis associated with terbinafine therapy: three case reports and a review of the literature.

Gupta AK, del Rosso JQ, Lynde CW, Brown GH, Shear NH.

Clin Exp Dermatol. 1998 Mar;23(2):64-7. Review.

PMID:
9692307
[PubMed - indexed for MEDLINE]
10.

Terbinafine-induced prolonged cholestasis with reduction of interlobular bile ducts.

Mallat A, Zafrani ES, Metreau JM, Dhumeaux D.

Dig Dis Sci. 1997 Jul;42(7):1486-8.

PMID:
9246051
[PubMed - indexed for MEDLINE]
11.

Serum hepatic biochemical activity in two populations of workers exposed to styrene.

Brodkin CA, Moon JD, Camp J, Echeverria D, Redlich CA, Willson RA, Checkoway H.

Occup Environ Med. 2001 Feb;58(2):95-102.

PMID:
11160987
[PubMed - indexed for MEDLINE]
Free PMC Article
12.

Terbinafine-associated hepatotoxicity.

Ajit C, Suvannasankha A, Zaeri N, Munoz SJ.

Am J Med Sci. 2003 May;325(5):292-5. Review.

PMID:
12792250
[PubMed - indexed for MEDLINE]
13.

Investigations of free anthraquinones from rhubarb against alpha-naphthylisothiocyanate-induced cholestatic liver injury in rats.

Zhao YL, Wang JB, Zhou GD, Shan LM, Xiao XH.

Basic Clin Pharmacol Toxicol. 2009 Jun;104(6):463-9. doi: 10.1111/j.1742-7843.2009.00389.x. Epub 2009 Mar 11.

PMID:
19389047
[PubMed - indexed for MEDLINE]
14.

[Acute hepatitis associated with terbinafine].

Vivas S, Rodríguez M, Palacio MA, Cadenas F, Lomo J, Rodrigo L.

Gastroenterol Hepatol. 1997 Nov;20(9):456-8. Spanish.

PMID:
9445740
[PubMed - indexed for MEDLINE]
15.

[Hepatotoxicity associated with the use of Herbalife].

Jóhannsson M, Ormarsdóttir S, Olafsson S.

Laeknabladid. 2010 Mar;96(3):167-72. Icelandic.

PMID:
20197595
[PubMed - indexed for MEDLINE]
16.

Hepatic reactions during ketoconazole treatment.

Janssen PA, Symoens JE.

Am J Med. 1983 Jan 24;74(1B):80-5.

PMID:
6129799
[PubMed - indexed for MEDLINE]
17.

Hypersensitivity syndrome reaction to oral terbinafine.

Gupta AK, Porges AJ.

Australas J Dermatol. 1998 Aug;39(3):171-2.

PMID:
9737044
[PubMed - indexed for MEDLINE]
18.

[Propafenon-induced cholestatic liver injury--a further example for allergic drug hepatitis (author's transl)].

Schuff-Werner P, Kaiser D, Lüders CJ, Berg PA.

Z Gastroenterol. 1981 Oct;19(10):673-9. German.

PMID:
6117993
[PubMed - indexed for MEDLINE]
19.

Terbinafine-induced hepatic failure requiring liver transplantation.

Perveze Z, Johnson MW, Rubin RA, Sellers M, Zayas C, Jones JL, Cross R, Thomas K, Butler B, Shrestha R.

Liver Transpl. 2007 Jan;13(1):162-4.

PMID:
17192859
[PubMed - indexed for MEDLINE]
Free Article
20.

Clinical correlations in alcoholic patients without manifest cirrhosis.

Bordalo O, Batista A, Geraldes J, Neto F, Mascarenhas F, Leitao N, Noronha M, Lamy J, Silva PE.

Am J Gastroenterol. 1974 May;61(5):371-8. No abstract available.

PMID:
4835934
[PubMed - indexed for MEDLINE]

Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk